On the fine Simpson moduli spaces of 1-dimensional sheaves supported on plane quartics

Oleksandr Iena 1
  • 1 Luxembourg, USA


A parametrization of the fine Simpson moduli spaces of 1-dimensional sheaves supported on plane quartics is given: we describe the gluing of the Brill-Noether loci described by Drézet and Maican, provide a common parameter space for these loci, and show that the Simpson moduli space M = M4m ± 1(ℙ2) is a blow-down of a blow-up of a projective bundle over a smooth moduli space of Kronecker modules. Two different proofs of this statement are given.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1]

    Simpson. C. T., Moduli of representations of the fundamental group of a smooth projective variety. I., Inst. Hautes Études Sci. Publ. Math., 1994, 79, 47–129

  • [2]

    Le Potier. J., Faisceaux semi-stables de dimension 1 sur le plan projectif, Rev. Roumaine Math. Pures Appl., 1993, 38(7-8), 635–678

  • [3]

    Maican M., A duality result for moduli spaces of semistable sheaves supported on projective curves, Rend. Semin. Mat. Univ. Padova, 2010, 123, 55–68

  • [4]

    Woolf M., Nef and Effective Cones on the Moduli Space of Torsion Sheaves on the Projective Plane, ArXiv e-prints, arXiv:1305.1465v2, May 2013

  • [5]

    Iena O., Universal plane curve and moduli spaces of 1-dimensional coherent sheaves, Comm. Algebra, 2015, 43(2), 812–828

  • [6]

    Drézet J.-M., Maican M., On the geometry of the moduli spaces of semi-stable sheaves supported on plane quartics, Geom. Dedicata, 2011, 152, 17–49

  • [7]

    Chung K., Moon H.-B., Chow ring of the moduli space of stable sheaves supported on quartic curves, Q. J. Math., 2017, 68(3), 851–887

  • [8]

    Maican M., On two notions of semistability, Pac.J. Math., 2008, 234(1), 69–135

  • [9]

    Choi J., Chung K., Moduli spaces of α-stable pairs and wall-crossing on P2, J. Math. Soc. Japan, 2016, 68(2), 685–709

  • [10]

    Lange H., Universal families of extensions, J. Algebra, 1983, 83(1), 101–112

  • [11]

    Drezet J.-M., Cohomologie des variétés de modules de hauteur nulle (Cohomology of moduli varieties of height zero), Math. Ann., 1988, 281(1), 43–85

  • [12]

    Yuan Y., Moduli spaces of semistable sheaves of dimension 1 on P2, Pure Appl. Math. Q., 2014, 10(4), 723–766

  • [13]

    Choi J., Maican M., Torus action on the moduli spaces of torsion plane sheaves of multiplicity four, J. Geom. Phys., 2014, 83, 18–35

  • [14]

    Elencwajg G., Le Barz P., Explicit computations in Hilb3P2, In Algebraic geometry (Sundance, UT, 1986), volume 1311 of Lecture Notes in Math., pages 76–100. Springer, Berlin, 1988

  • [15]

    Nakano S., On the inverse of monoidal transformation, Publ. Res. Inst. Math. Sci., 1970/71, 6, 483–502

  • [16]

    Fujiki A., Shigeo Nakano S., Supplement to “On the inverse of monoidal transformation”, Research Institute for Mathematical Sciences of Kyoto University, Kyoto, RIMS-89, 1971

  • [17]

    Fujiki A., Nakano S., Supplement to “On the inverse of monoidal transformation”, Publ. Res. Inst. Math. Sci., 1971/72, 7, 637–644


Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.